# SDR IPXA2016101109245

- Difficulty date: September 11, 2016
- Submitted: October 12, 2016
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 74,253 hours, 14,445 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Frame
- Part number: 2242301509
- Part serial: 1324
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, AFT FRAME CRACKED IN THE NR 1 CORE COWL.  REPAIRED THE CORE COWL FRAME IAW EA 011-7110-01-A6453 REV. IR AND EO MD11-7110-61874-A.
